# SDR COEA2015063001788

- Difficulty date: June 30, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N788FE
- Make and model: Cessna 208B
- Aircraft serial: 0286
- Aircraft time: 11,860 hours, 13,695 cycles
- Engine: Pwa PT6A114A
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 26060152
- Part serial: 91H300
- Condition: Faulty
- Location: Cockpit
- Part time: 9,868 hours, 11,579 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 7778, TURN BACK DISCREPANCY.  AFTER DEPARTURE, THE PILOT OBSERVED THAT THE ENG OIL TEMP EXCEEDED THE MAXIMUM ALLOWABLE.  THE ACFT WAS RETURNED, NO EMER WAS DECLARED.  ONCE PARTS ARRIVED, REPLACED THE OIL PRESS & TEMP INDICATOR.  OPERATIONS CHECKED GOOD.  ACFT WAS RETURNED TO SERVICE.
